# SDR SWAA2013111422360

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 34,330 hours, 22,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY LIGHT CRACKED AT ROW 1.  R & R SIGN IAW MM.
